# SDR IPXA10559463

- Difficulty date: April 1, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- Aircraft time: 25,189 hours, 14,052 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1310-1380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, AFT CARGO BAY: FLOOR TO SIDEWALL SUPPORT HAS SEVERAL AREAS OF CORROSION AT BS 1310-1380, RBL 19-26.  CORRODED AREAS FOUND TO BE OUT OF LIMITS, REPLACED FLOOR TO SIDEWALL SUPPORT IAW SRM 53-60-53-0I FIG 1, SRM 53-00-53-1A FIG 101 DETAIL V, SRM 51-30-01-0G FIG 7, SRM 51-40-02-0G.
